# SDR HALA20250403097

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 30,340 hours, 4,873 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Condition: Faulted
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AFT FUEL PUMP FAULT ON ECAM PAGE. REMOVED AND REPLACED APU AFT FUEL PUMP PER AMM 28-22-52. OPS CHECK AND LEAK CHECK OKAY. OKAY FOR SERVICE.
